| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an occlusion alarm occurred.There was no adverse impact to the customer¿s blood glucose level.Customer changed infusion set and cartridge and resumed insulin.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: g7
mobile os: ios / ios_iphone 15 pro max / 2.9.1 / ios 26.1.